About

This is an example of a WordPress page, you could edit this to put information about yourself or your site so readers know where you are coming from. You can create as many pages like this one or sub-pages as you like and manage all of your content inside of WordPress.

23 Comments

  1. Ben

    Hello. I have a problem with enlarged pores. I could provide pictures. What can I do about them? They’re really quite stubborn, I had 5 fraxel restore treatments with minimal results. Thank you.

    Like

  2. Hello Dr. Weinert, I just had sculptura injected into my cheeks. The areas where the injections are visible are very un-asymmetric and I am concerned that my cheeks will look asymmetric once the collagen kicks in. Should I be concerned, or does the product even out when massaged? Thanks for your reply.

    Liz

    Like

    • Impossible to tell you what will happen. Since it is a series of usually 3 treatments, minor variations can be corrected at future injections.

      Like

  3. liza

    I had ultherapy 6 mos ago and it is awful. My forehead is pulled so tight that my eye shape has changed and it’s painful. I also lost a lot of fat and had collagen growth where it is not harmonious. This has greatly affected my looks. I was a babe 6 mos ago. I know this is not common but it happens to some. Question. Will steroids inhibit more growth? Will liodine drops help with the Ptosis? I’m devastated and can’t get answers. An ocuplasty wants to do surgery but he doesn’t know anything about Ultherapy and my eyes were big and beautiful 3 mos ago. Any advice?

    Like

    • This is very unlikely related to Ulthera. I have found the results of Ulthera to be very subtle. I would question that you really got Ulthera or some other device, maybe even a Chinese knock off. It doesn’t make sense that your forehead is tight and you have ptosis. Don’t use Iopidine chronically for this. This is the end of this thread please

      Like

  4. Naiomi

    Hello Dr.Weinert! I’ve recently had my third and final round of Botox into my masseter due to severe TMJ. These treatments are phenomenal and truly enhance my quality of life completely reducing the pain TMJ causes. However, 10 days to be exact after my last treatment I developed Bell’s Palsy. The left side of my face does droop like traditional Bell’s Palsy, but rather is paralyzed enabling me to move my face when smiling or talking. It gives the appearance like the “Joker” from Batman! I read your FAQ answer, but my injection was much lower then my zygomaticus and risorius muscles leading me to believe those muscles weren’t the location of the injection site. I took a blood and urine test for everything that could possibly be a cause for the Bell’s. All were negative. In your medical opinion, could this somehow still be from receiving the injection? My plastic surgeon said if it was the cause then I would have seen side affects within 2-3 days versus the 10 days it took. What are your thoughts?

    Like

    • Naiomi

      edit*

      Does “NOT” droop like the traditional Bell’s Palsy

      Like

    • IMO, it seems time related. Not all facial palsies shuold be named Bell’s. I’d see an ENT because they (we) are the experts in facial nerve disorders.

      Like

  5. Sculptralumps

    dr weiner,

    I had a half vial of sculptra injected throughout my face almost three years ago. I believe I have a biofilm infection and I have a lot of lumps (both hard and squishy). Would you be able to remove some lumps through my mouth or below my eyes? I am located several hours away so I wanted to see if you can help before traveling for a consult. Thank you!

    Like

  6. Lisa

    I had Juvederm put in my jawline and below my bottom lip because I had a reoccurring cellulitis that caved in some areas. The first time it went great but a new lady did it the second time. She overfilled it horribly. I could feel it inside my mouth and it was just so obvious and weird on the outside. I had some dissolved but I just couldn’t seem to get it all out. There was so much of it and after paying for dissolving injections 4 times, I gave up. She used some sort of tool to inject the filler rather than the syringe like in the past with the first lady who moved away. So now six months later I have bumps in my inner lips along the line where the filler went. I assume it’s the filler breaking up. So instead of solid thickness there where I can could feel the filler before, I now feel bumps of it. I have a knot on my top lip where she put a tiny bit of Restalyne silk too and these knots feel just like that one. Should I try to inject to dissolved again? Or am I stuck just waiting this out since it’s in my mouth that I feel it? Thank you so much!

    Like

    • I’d try to dissolve. All HAs should respond to hyaluronidase. You must not use compounded drug. Hylenex works best.

      Like

      • Allow a few months so the bovine collagen gets degraded and see where you stand. You can’t remove Bellafill without surgery. 5FU can perhaps limit collagen response to the PMMA.

        Like

  7. Sheryl

    Hello Dr. Weiner!
    I had a misplacement and a simultaneous overfill of bellafill. Instead of dividing 4 syringes between two nasolabial folds as I’d requested, the esthetician was inclined to put nearly all of the filler into my right cheek. She then explained that she felt that that was where it should have been placed.
    Please tell me that there is a way to have the overfill removed or mitigated. I am horrified and pretty down over this situation. Thank you!

    Like

  8. cat

    I had a wart burned twice about 4 years ago- on my knee leaving a raised red circular scar. Since then tried IPL too; about 6 times. I did CO2 twice and twice tattoo removal (not sure what machine though the DR didnt say) it is flatter now which I am happy about. but the scar is still reddish brown in colour. will revlite rid this reddness ? or v beam better?

    Like

  9. julie gordon

    Dear Steven, I hope you can help! I had filler injection more than a month ago and i had a very bad adverse reaction to the filler. The hospital told me it had migrated around my face. 2 days later i started to experience burning sensation with rope like marks over body. I went into hospital, however the doctors chose not to look for anything that could be related to filler as they are not experienced in this field. Could you please advise what i should do to check blood stream etc etc. I can’t sleep, i am stressed out which is probably causing more problems. Kind regards
    Julie Gordon

    Like

    • This is extremely unlikely to be filler. The large particles of filler can’t migrate through the blood stream to another area of the body. I would search for another reason.

      Like

  10. Adrian

    Hi Dr. Steven

    I just had my first infini treatment with fractional co2 and Prp. I barely have any redness or so and its been five days, and most of skin is doing well. However, along my right jawline where the scarring (rolling, tethered atrophic and a small hypertrophic scar) is more prominent looks worse. They are the same scars that were less visible under all lighting and angles and now under the same lighting and angles the scars have deepened and look much much worse. What was barely noticeable is now more atrophic. Is this to be expected 5 days out? Is this how the process works?

    Please help!

    Like

    • Way too early to analyze scars. Relax and let the healing begin. It takes at least 3 weeks for collagen remodeling to start. Final results take 6 months. You have just had a great procedure.

      Like

  11. Dayce

    Hi dr steven weiner, i am a 19 year old male with rolling scars and a bit of boxcar scars. I was told my rolling scars are indistensible and are grade 3-4 in severity, and can only expect 30% improvement. However, another dermatologist told me my rolling scars are shallow. I reside in singapore and the only treatments available are Infini Rf and Fractional CO2 laser. I watched Dr Davin Lim’s videos, and saw great improvement with scars using fully ablative erbium lasers for resurfacing. My concern is the texture and appearance of the scars. I am very lost at what to do, and very desperate. This has impacted my emotional state and self esteem very very badly, to the point i break down daily. Any advice from you would be greatly appreciated. Thank you for taking the time to read this, warm regards.

    Like

    • I’ve answered your question on Realself. I would use the Infini and fillers.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: